MAUDE Adverse Event Report: BD/CAREFUSION 303 INC. SET ADMINISTRATION INTRAVASCULAR

BD/CAREFUSION 303 INC. SET ADMINISTRATION INTRAVASCULAR
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
Patient required blood transfusion.Three alaris modules and two sets of blood tubings failed to work properly with the "air-in-line" alarm, although there weren't bubbles apparent in the tubing.Delay of initiating transfusion, but did not negatively impact patient.

Brand Name
SET ADMINISTRATION INTRAVASCULAR
Common Device Name
SET ADMINISTRATION INTRAVASCULAR
Manufacturer (Section D)
BD/CAREFUSION 303 INC.
MDR Report Key8646084
Report NumberMW5086930
Device Sequence Number2473186
Product Code FPA
UDI-Device Identifier07613203011310
UDI-Public(01)07613203011310
Combination Product (Y/N)Y
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/23/2019
3 Devices were Involved in the Event: 1   2   3  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2019
Patient Sequence Number1
Patient Age50 YR
Patient Weight89